RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1966, Volume 11, Issue 3, Pages 524–528 (Mi tvp650)  

Short Communications

On non-degenerate probability distributions in the space $l_p(1\le p<\infty)$

N. N. Vakhania

Tbilisi

Abstract: The definition of non-degeneracy of a probability distribution $\mu$, in the spacе $l_p(1\le p<\infty)$ is given and some properties of a non-degenerate $\mu$ are proved in the following two cases: 1. $\mu$ has the covariance operator, 2. $\mu$ is a normal distribution.

Full text: PDF file (396 kB)

English version:
Theory of Probability and its Applications, 1966, 11:3, 463–467

Bibliographic databases:

Received: 12.11.1965

Citation: N. N. Vakhania, “On non-degenerate probability distributions in the space $l_p(1\le p<\infty)$”, Teor. Veroyatnost. i Primenen., 11:3 (1966), 524–528; Theory Probab. Appl., 11:3 (1966), 463–467

Citation in format AMSBIB
\Bibitem{Vak66}
\by N.~N.~Vakhania
\paper On non-degenerate probability distributions in the space $l_p(1\le p<\infty)$
\jour Teor. Veroyatnost. i Primenen.
\yr 1966
\vol 11
\issue 3
\pages 524--528
\mathnet{http://mi.mathnet.ru/tvp650}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1404659}
\zmath{https://zbmath.org/?q=an:0203.17102}
\transl
\jour Theory Probab. Appl.
\yr 1966
\vol 11
\issue 3
\pages 463--467
\crossref{https://doi.org/10.1137/1111048}


Linking options:
  • http://mi.mathnet.ru/eng/tvp650
  • http://mi.mathnet.ru/eng/tvp/v11/i3/p524

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:227
    Full text:64
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019